# SDR SWI2025F01451

- Difficulty date: September 18, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT RH SIDE ROLLER ARM HAS PITTING IN WEAR AREAS, RQS EVAL.  (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-57-42-19-10 FOR REPAIR ON #1 SLAT RH SIDE ROLLER ARM I.A.W CRJ700.  BLEND ONLY NO WEIGHT CHANGE.  TASK CARD 51-900-1002-SKY COMPLETED. M-337 ATTACHED
